# SDR SWAA2023070756447

- Difficulty date: June 5, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 36,881 hours, 16,672 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE CENTER WING BOX VERTICAL BULKHEAD VAPOR BARRIER STIFFENER CRACKED @ LOWER RADIUS O/B OF A/C AIR EXIT EXHAUST DUCT STA 663.75 MKD DOT CORRECTION AT L/H SIDE<[01] REMOVED AND REPLACED STIFFENER @ LOWER FUSELAGE CENTER WING BOX VERTICAL BULKHEAD VAPOR BARRIER O/B OF A/C EXIT EXHAUST DUCT STA. 663.75 PER B737-800 SRM 51-40-05-0G-0 AND BOEING DRAWING NO. 111A1000;[02] VERIFIED STIFFENER REPLACEMENT B.S. 663.75 O/B OF A/C EXHAUST DUCT LEFT SIDE.
